# SDR USAA2011062300016

- Difficulty date: June 22, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24894
- Aircraft time: 85,135 hours, 16,166 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066222
- Part serial: 065672
- Condition: Inoperative
- Location: Cabin
- Part time: 89,781 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

ELECTRICAL SMOKE NOTED FOLLOWED (30 SECS APPROX) EICAS MSGR RECIRC FAN.  SMOKE SLOWLY DISSIPATED.  MAINTENANCE REMOVED AND REPLACED RIGHT RECIRC FAN AND HEPA FILTER.
